# SDR M3HA96038

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4202G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 050
- Engine: Pwa PW120
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Gas Gen Case
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 14,687 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - DURING THE INVESIGATION OF HIGH OIL CONSUMPTION, HIGH ITT, AND FUEL FLOW, A 4 INCH LONG CRACK ABOUT .0625 INCH TO .1250 INCH WIDE WAS DETECTED ON GAS GENERATOR CASE NUMBER, ONE ENGINE SERIAL NUMBER 120481.  REMOVED AIRCRAFT FROM SERVICE AND REMOVED ENGINE.  DISCREPANCY STILL OPEN AT THIS TIME.  PART TOTAL CYCLES, 16,340.  (X)
